# SDR 06FDEA04026

- Difficulty date: November 19, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 581
- Aircraft time: 36,637 hours, 18,679 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Faulted
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

SLATS SYSTEM 1 AND 2 FAULTED DURING EXTENSION.  SLATS WOULD NOT EXTEND.  RECYCLE DID NOT CORRECT THE FAULT.  NO CORRESPONDING LIGHT ON SFPI.  LANDED WITH SLATS 0.  EMERGENCY DECLARED.  BRAKE TEMPS 500 DEG MAX AFTER LANDING.  T/S PER A300-600 TSM 27-80-02.  FOUND RIGHT SYSTEM TORQUE LIMITER POPPED.  CHECKED RIGHT WING SLAT TRANSMISSIONS AND FOUND NR 6 SCREWJACK TRANSMISSION LIMITER ACTIVATED.  RESET LIMITER.  SERVICED  TRANSMISSION OIL PER A300-600 M/M 12-13-27-0.  DRAIN AND TOP UP QUANTITIES WITHIN SERVICEABLE LIMITS.  GREASE ALL SLAT DRIVE TRANSMISSIONS PER A300-600  M/M 27-84-23-4 AND 27-84-22-4 DUE JACKSCREWS APPEARING  DRY.  SFCC COMPUTERS AND BITE CHECK OK.  C/W SLAT OPS CHECK.
